# SDR F3LA2017051100127

- Difficulty date: April 27, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 48,376 hours, 23,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 063X48X1442024T3
- Condition: Dented
- Location: Frame 12
- Part time: 48,376 hours, 23,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED ONE INCH FORWARD OF FRAME 12, SIX INCH FORWARD OF OXYGEN DISCHARGE PORT.  INSTALLED A REPAIR DOUBLER IAW SRM 53-00-11-300-029, FIGURE 001.
